# SDR R61A2024091900412

- Difficulty date: September 4, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 40,846 hours, 31,035 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 88 STGR 28R-27R. REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN STGRS 27R-28R REFER SRM 51-40-08.
